# SDR DALA2020072902667

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 65,181 hours, 30,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE ARMS FINE ON GROUND. AFTER AIRBORNE SLIDE SHOWS NOT ARMED.  TROUBLESHOT IAW TSM 53-13-00-810-807A,  FOUND THE PROXIMITY SWITCH OUT OF ADJUSTMENT, ADJUSTED IAW AMM 52-71-00-820-002-A01,  OPS CHECKED GOOD.
